# SDR DXTA2023092596340

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 2,901 hours, 1,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG: AT FL400, AMBER GEAR DISAGREE R CAS MESSAGE ILLUMINATED. AIRCRAFT AUTOMATICALLY SLOWED TO 210KTS. CAS EXTINGUISHED AFTER 20 MINUTES. WE REMAINED AT 210KTS REMAINDER OF FLIGHT. NORMAL LANDING WAS ACCOMPLISHED.  REMOVED !NOP RH MAIN GEAR UPLOCK SWITCH PN: 6948101-3, NSN AND REPLACED WITH NEW CUSTOMER SUPPLIED MAIN GEAR UPLOCK SWITCH PN: 6948101-3, NSN. OPERATIONAL AND INDICATION CHECKS ARE ALL NORMAL. ALL MX IN REFERENCE TO  MM 32-00-00 AND  MM 32-32-25.
